# SDR DLM88090595

- Difficulty date: March 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON "T"CAP P-DOME STA Y=1339 BETWEEN LONG 29 LT AND RT.  REPAIR ACCOMPLISHED IAW EA 09-086680-12 REV E ME 06 OPN 0603.
